Couldn't find what you looking for?

TRY OUR SEARCH!

I recently was treated for an infection of the lymph nodes at a hospital in florida. The infected lymph nodes were the ones in my groin region. They preformed surgery to remove some of the infected tissue, then put me on zyvox to clear up the rest. Now, the swelling has mostly gone away, and the wound almost healed, but now i seem to be developing painful infected zit-like bumps in my arm pits. i know it is an infection because of the greenish puss and tissue that came out of a couple of the bumps. Could these incidents be related, and if so what could be some possible sources of the problem?

Loading...

Sounds like hidratenitis!
Reply

Loading...

Hi there,
It is interesting that you are having these zits after you had your procedure and after you were put on antibiotic medication. Are you using anything else for the treatment? The armpit is problematic place because of the sweat. And sometimes your wounds have a hard time to heal themselves because of the sweat gland might cause another infection. In my opinion you should just continue with the treatment and you should be fine. This medication that your doctor gave you is strong and its usually used if other antibiotics are not helping in the process of healing.
Do you feel any pain? Are you using any pain killers right now?
I hope you will get better soon.
Reply

Loading...